Welcome, Friend!

It looks like you're new here. If you want to get involved, click one of these buttons!

Veritas-Health LLC has recently released patient forums to our Arthritis-Health web site.

Please visit http://www.arthritis-health.com/forum

There are several patient story videos on Spine-Health that talk about Arthritis. Search on Patient stories
Protect anonymity
We strongly suggest that members do not include their email addresses. Once that is published , your email address is available to anyone on the internet , including hackers.

All discussions and comments that contain an external URL will be automatically moved to the spam queue. No external URL pointing to a medical web site is permitted. Forum rules also indicate that you need prior moderator approval. If you are going to post an external URL, contact one of the moderators to get their approval.
Attention New Members
Your initial discussion or comment automatically is sent to a moderator's approval queue before it can be published.
There are no medical professionals on this forum side of the site. Therefore, no one is capable or permitted to provide any type of medical advice.
This includes any analysis, interpretation, or advice based on any diagnostic test

leg weak and shaking

edited 02/28/2015 - 10:36 PM in Spinal Injections
I had a 2nd steroids shot about a week a part. My left leg is weak I can not walk on it. Is this common? My ankle feels numb and it's been about 24 hours after should I go to the ER and if so what should I expect them to do to me while I'm there? Please desperate please advice


  • LizLiz Posts: 7,832
    Welcome to Spine-Health

    Use that above hyperlink to help you get started with Spine-Health and navigate through the system.

    If there are any questions, you can always post them here, send Liz or myself a private message or contact Ron rdilauro@veritashealth.com

    Liz, Spine-health Moderator

    Spinal stenosis since 1995
    Lumber decompression surgery S1 L5-L3[1996]
    Cervical stenosis, so far avoided surgery
  • We don't know much about your case. You've had 2 shots and I'm assuming they're for your spine. Could you call the office that administrated the needles or did they say what the side effects could be?
  • formerweightlifterfformerweightlifter Posts: 196
    edited 03/02/2015 - 9:01 AM
    chances are the facility that did this to the OP will not take responsibility for their actions.

    OP,those steroid injections are dangerous. if the administrator pushes just a little too far you may develop a disease called arachnoiditis which causes pain far worse than a herniated disc.
Sign In or Register to comment.